# SDR R61A201403060381

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910328
- Condition: Cracked
- Location: Seat 26f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEAT PAN 26F IS CRACKED.  MAINTENANCE R & R SEAT PAN 26F IAW SRM 51-42-00, PN 41191032-8, SEAT PAN.
